Go Back   Pet forum for dogs cats and humans - Pets.ca > Discussion Groups - mainly cats and dogs > Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time!

Reply
 
Thread Tools Display Modes
  #1  
Old October 5th, 2004, 09:02 AM
ElizC ElizC is offline
Junior Member
 
Join Date: Oct 2004
Posts: 2
Diabetes Mellitus

I have a 12yr old burmese who was prescribed OVABAN for blood in his urine. He was on 5mg a day for 6 days before I took him off because of severe side effects such as aggression, depression, and sleeplessness. 4 days after taking him off he began to exhibit diabetic symptoms and on the 5th day, yesterday, he was diagnosed with diabetes. He received his first insulin shot this morning. I live in a small town where vet assistance is limited and my own vet admitted he is "old school" when I told him about some negative things I had researched about OVABAN, and that this may indeed be a result of the pills he was on. Can you please tell me what you think of this, has my "blind faith" cost my cat his health, and is it possible to hope this may only be a temporary side effect?
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Forum Terms of Use

  • All Bulletin Board Posts are for personal/non-commercial use only.
  • Self-promotion and/or promotion in general is prohibited.
  • Debate is healthy but profane and deliberately rude posts will be deleted.
  • Posters not following the rules will be banned at the Admins' discretion.
  • Read the Full Forum Rules

Forum Details

  • Powered by vBulletin® Version 3.8.8
    Copyright ©2000 - 2014, vBulletin Solutions, Inc.
    vBulletin Optimisation by vB Optimise (Reduced on this page: MySQL 0%).
  • All times are GMT -5. The time now is 02:16 PM.